# SDR CALA2023032400852

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737-900ER
- Aircraft serial: 31640
- Aircraft time: 33,996 hours, 12,272 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Plug
- Part number: BACC45FT2443S
- Condition: Unserviceable
- Location: Aft Rh Lav (E)
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT LAV E SMOKE DET SOUNDED ON TAXI IN FA REPORTED ELEC SMOKE OD OR (D10) TRIPPED AND WILL NOT RESET WITH DOOR SWITCH AND TASK LIGH TS DISCONNECTED. TECH REMOVED AND REINSTALLED DOOR SWITCH. TASK LIGHTS IN NAPKIN COMPARTMENT REMAIN DISCONNECTED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN WHILE PERFORMING SMOKE ODOR CONDITIONAL INSPECTION PER AMM 05-51 PICTURES ATTACHED PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. -26-800-801 C1 OCM TECH SMELLED ELECTRICAL ODOR IN RIGHT AFT LAV MOST EVIDENT BEHIND NAPKIN COMPARTMENT NEAR TASK LIGHTS. TECH A LSO FOUND THE PASS CABIN SIGN AND LAV OCCUPIED SIGN C/B ON P18-3 FOUND SHORT TO BE IN THE AFT RIGHT LAV MODULE ASSEMBLE WIRING DISCONNECTS CB DOES NOT POP. COVERVED CONNECTOR AND SECURED IT. 05-51-26-800-801-C1 NO ADDITIONAL ISSUES NOTED AND FORM 46.6020 APPLIED PLACARD PER MEL HARNESS BETWEEN D3740 JACK AND DOOR SWITCH S11. WHEN D3740 COMPLETED SMOKE AND ODER INSPECTION PER REF AMM SUBMITTED. TOMC APPROVED MEL 3802A.  AFT RH LAV INOP.  TECH DISCONNECTED CONN D3740 FOR ADDITIONAL MARGIN OF SAFETY REF GMM 05-30-05 IN CONCURRENCE WITH IAH ESC. TOMC UPDATE: REF WDM 33-26-31.
